I!￣ve painful red eyes after I was first given odimune 3 months ago and then given atroiza last month,what shall I do to correct this?I can!￣t see properly yet I have glasses which were prescribed by the optometrist.
I am researcher conducting studies in mangrove, coral reefs and coastal lagoons ecosystems.
My first day on Odimune and I am geting an allergic reaction. It is similar to that of a sulphur reaction, which I am allergic to. What should I do with the Odimune?
I am changing to Atripla what possible side effects can I expect?
I have read all of the blog posts under discussion here. Though I have to say I mostly side with Mr. Warner on this blog battle, no one involved comes across better for having gone through it.
Love this print and nice touch of the shirt around your waist! xx
Love the gorgeous blue floral prints of the sweatshirt, so striking! Cool denim hat too, it!￣s so chic and matches so perfectly with the top!
Hi, sorry for being so slow. I just noticed today, after months of shying the commas in my notes, that it actually converts the commas to semi-colons.
Any help ,i started taking atroiza in june while i was pregnant and have now delivered my HIV negative baby, so i would like to know that is this Atroiza only for pregnant woman? Am i going to be switched to a new treatment because im no longer pregnant? Please help.
Nagpigil muna si Dingdong para sasabay sa putukan mamaya. LOLZ